# SDR UPS03441262

- Difficulty date: September 4, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 986,492 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B044888
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LOWER FUSELAGE EXTERNAL SKIN EDGE FOUND CRACKED AT STA 1480 RT SIDE STR 41 TO 42 RT.   LOWER FUSELAGE EXTERNAL SKIN REPAIRED AS IAW RS NR  R-53-61-35068 JUST AT STA 1480 RT SIDE STR 41R TO STR 42R AND REF UPS ENGINEERING FILE  NR 747-53-20154.
